MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; INTRODUCER, CATHETER

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; INTRODUCER, CATHETER
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Provider inspected catheter while preparing to insert it, and noticed that the wire within the sheath was fractured.

Brand Name
N/A
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key14828551
Report Number14828551
Device Sequence Number14672351
Product Code DYB
UDI-Device Identifier00885825011710
UDI-Public(01)00885825011710
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/10/2022
Report Date (Section F) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number408310
Device Lot Number8407318
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/10/2022